MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE FEM POR PS RT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE FEM POR PS RT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Catalog Number 150411207
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Attune cementless implants were removed due to infected knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: attune cementless implants were removed, due to infection.The product was not returned to depuy synthes.However, photos were provided for review.The photo investigation revealed, nothing indicative of a device nonconformance.The evidence exhibited majority of the porous coating surrounded by fibrous tissue.Which is consistent with tissue ingrowth.Since, the device was not returned.A dimensional inspection cannot be performed.The overall complaint was unconfirmed.As the observed, condition of the attune fem por ps rt sz 7, would not contribute to the reported adverse event.Based on the investigation findings, it has been determined, that no corrective and/or preventative action is proposed.There is no indication, that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FEM POR PS RT SZ 7
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18769376
Report Number1818910-2024-04208
Device Sequence Number20810070
Product Code MBH
UDI-Device Identifier10603295042068
UDI-Public10603295042068
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150411207
Device Lot Number9685752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ 7 10MM; ATTUNE RP TIB BASE SZ 7 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown